Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Strict regular completions of Cauchy spaces


Authors: Paul Brock and Gary Richardson
Journal: Proc. Amer. Math. Soc. 128 (2000), 1547-1554
MSC (1991): Primary 54A20, 54D35
Published electronically: October 5, 1999
MathSciNet review: 1641653
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A diagonal condition is defined and used in characterizing the Cauchy spaces which have a strict, regular completion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54A20, 54D35

Retrieve articles in all journals with MSC (1991): 54A20, 54D35


Additional Information

Paul Brock
Affiliation: Department of Mathematics, San Diego State University, San Diego, California 92182-7720
Email: pwbrock@pacbell.net

Gary Richardson
Affiliation: Department of Mathematics, University of Central Florida, Orlando, Florida 32816-6284
Email: garyr@pegasus.cc.ucf.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05132-1
PII: S 0002-9939(99)05132-1
Keywords: Convergence space, Cauchy space, regularity, completion, diagonal axiom
Received by editor(s): September 23, 1997
Received by editor(s) in revised form: July 7, 1998
Published electronically: October 5, 1999
Communicated by: Alan Dow
Article copyright: © Copyright 2000 American Mathematical Society